# SDR 08FDEA03960

- Difficulty date: September 22, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 56,188 hours, 16,010 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Component: Flap
- Component part number: A57960300003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFING MARKS ON RT CENTER FLAP TOP SKIN RIB 13-15 AND 20-21.  REPAIR PERFORMED BY CUT OUT THE SKIN AREA AND CHAFING PLATE AT RIB 13-13A AND   INSTALL AN EXTERNAL DOUBLER AND A NEW CHAFING PLATE, BLEND OUT CHAFING MARK AT RIB 20-21 AND INSTALL A NEW CHAFING PLATE IAW RAS/FOK/230/2008 ISS A , APPROVED BY EA 6-5753-123085.
